Effervescent Cold Relief Tablets 20/Ct

922-90579 - Effervescent Cold Relief Tablets 20/Ct
SKU: 922-90579
$5.25
Effervescent Cold Relief Tablets 20/Ct – Helps relieve cold symptoms.

ES: Alivio para Resfriado Effervescente Genérico 20/Ct



922-90579 ACTIVE INGREDIENTS: Acetaminophen 250 mg, Chlorpheniramine Maleate 2mg, Phenylephrine HCI 5mg

922-90579 INACTIVE INGREDIENTS: None

3 per quarter